MAUDE Adverse Event Report: THOMMEN MEDICAL AG ELEMENT IMPLANT, PF 6,0, E 6,0, L 6,5; DENTAL IMPLANT

THOMMEN MEDICAL AG ELEMENT IMPLANT, PF 6,0, E 6,0, L 6,5; DENTAL IMPLANT
Model Number 4.13.908
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 11/24/2017
Type of Reportable Event Serious Injury
Event or Problem Description
Sinus infection, increased sensitivity, mobility, loss of implant.

Brand Name
ELEMENT IMPLANT, PF 6,0, E 6,0, L 6,5
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
THOMMEN MEDICAL AG
neckarsulmstrasse 28
grenchen, 2540
SZ  2540
Manufacturer (Section G)
THOMMEN MEDICAL AG
neckarsulmstrasse 28
grenchen, 2540
SZ   2540
Manufacturer Contact
astrid weber
neckarsulmstrasse 28
grenchen, 2540
SZ   2540
MDR Report Key7506572
Report Number3003184527-2018-00453
Device Sequence Number9130916
Product Code DZE
UDI-Device Identifier07640156470819
UDI-Public7640156470819
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K093615
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2017
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 11/24/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/15/2014
Device Model Number4.13.908
Device Lot Number6599
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/02/2018
Supplement Date Received by Manufacturer05/02/2018
Initial Report FDA Received Date05/11/2018
Supplement Report FDA Received Date05/11/2018
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/18/2009
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age51 YR
Patient SexMale